Ask a doctor

Belotero pain 4 months later on 1 side only? (photo)

I got belotero done under my eyes, along with just a tiny bit of juvaderm. Its been 4 months since (Got it start of July its end of November) & this morning my left side were it was done kinda hurts, its uncomfortable but not painful. Its also like the injection material moved down a little on my face as well It is also swollen. What does this mean & what should I do?

Doctor Answers (1)

Belotero

+1

You should go back to the doctor who injected you. He/She can feel around the face and see if the product has moved or if it is something else. 


Miami Plastic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.